On integrability of nonautonomous nonlinear schrödinger equations

Research output: Contribution to journalArticle

19 Scopus citations


We show, in general, how to transform the nonautonomous nonlinear Schrödinger equation with quadratic Hamiltonians into the standard autonomous form that is completely integrable by the familiar inverse scattering method in nonlinear science. Derivation of the corresponding equivalent nonisospectral Lax pair is also outlined. A few simple integrable systems are discussed.

Original languageEnglish (US)
Pages (from-to)3067-3082
Number of pages16
JournalProceedings of the American Mathematical Society
Issue number9
StatePublished - Sep 1 2012


  • Completely integrable systems
  • Generalized harmonic oscillators
  • Green's function
  • Lax pair
  • Nonlinear Schrödinger equations
  • Propagator
  • Zakharov-Shabat system

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On integrability of nonautonomous nonlinear schrödinger equations'. Together they form a unique fingerprint.

  • Cite this